# SDR AALA202101119008

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 17,314 hours, 7,842 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CAPTAINS SLIDING WINDOW DIFFICULT TO LOCK CLOSED.  PARTIAL WORK ACCOMPLISHED.  PERFORMED ADJUSTMENT TO THE LOCKING PINS AND THE ECCENTRIC UPPER AND LOWER ROLLER CARRIAGE.  OPERATIONS CHECK WITHIN LIMITS, PER AMM 56-12-11.
